# SDR YENA20111001354

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 15,860 hours, 9,617 cycles
- Engine: Ge CF3410E6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 585 HPN-FLL, AIRCRAFT DIVERTED TO RDU DUE TO ENG 2 OIL QTY DECREASED 10.0 QTS TO 8 QTS IN 30 MIN.  AT CRUISE FLT 360 MACH .78. THE TECHNICIAN REPLACED NR 2 ENGINE STARTER DRIVE CARBON SEAL O-RING REF IPC 72-63-00-01-140.  OPS AND LEAK CHECK GOOD AS PER EMM 72-00-63-053.  PERFORMED ENGINE OIL CONSUMPTION RUN AND VERIFIED CONSUMPTION WITHIN LIMITS.
